Jonas Schnitzer

Postdoc

E-mail:jonas.schnitzer@math.uni-freiburg.de
Telephone:+49 (0)761 203 - 5564
Fax:+49 (0)761 203 - 5541
Room:342
Office hours:by arrangement
Address: Mathematisches Institut
Abteilung Reine Mathematik
Albert-Ludwigs-Universität Freiburg
Ernst-Zermelo-Str. 1
79104 Freiburg i. Br.
Germany

Teaching

Research Interest

My research interest is centered around Poisson geometry, understood in a broad sense, and its application to (mathematical) physics. Specifically, I work on semi-local models of poisson-related geometries, such as Jacobi bundles and Dirac structures, quantization of Poisson manifolds and the interplay of (semi-)local approximations and quantization. Moreover, I am interested in symmetries in Poisson geometry as well as reduction theory combined with quantizations.

Publications and preprints

  1. The Strong Homotopy Structure of Poisson Reduction, with C.Esposito, A.Kraft, arXiv
  2. Characteristic (Fedosov-)class of a twist constructed by Drinfel’d , Lett. Math. Phys. (2020) arXiv, journal
  3. Normal Forms for Dirac-Jacobi bundles and Splitting Theorems for Jacobi Structures, arXiv
  4. Weakly Regular Jacobi Structures and Generalized Contact Bundles Ann. Global Anal. Geom. 56, 221–244 (2019) arXiv, journal
  5. The local Structure of generalized contact bundles, with L.Vitagliano, Int. Math. Res. Not. (IMRN) (2019) arXiv, journal
  6. A Universal Construction of Universal Deformation Formulas, Drinfel'd Twists and their Positivity, with C. Esposito, S. Waldmann, Pacific J. Math. 219 (2), 319-358 (2017) arXiv, journal